# SDR ASAA2013120996697

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 23,287 hours, 7,185 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST ON CARGO SUPPRESSION SYSTEM BOTH FWD & AFT RED WARNING LIGHT FAIL TO ILLUMINATE. ACFT GROUNDED.   VERIFIED DISCREPANCY. CYCLED POWER & RESEATED CARGO FIRE CONTROL PANEL. OP CHECKED NORMAL IAW MM 26-00-02.
